Aa
A
A
Close
Avatar universal
any one had inplant
I had inplant for just over a mouth  now and on my 4th period im only having 2 days off inbetween each period any one else had any trubble with this is it normal do i have to let my body get used to it a bit longer?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Unfortunately it's one of the side effects to have wacky periods/bleeding. Not everyone experiences this but it is common. Someone I know had one and bled for almost 3 months straight!!! She ended up having it out because she couldn't cope. I'd give it abit longer to see if it settles. If not, personally I would consider an alternative because I couldnt put up with that. Best of luck :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I went doc ive had other sympoms as well such as breathlessness dizzyness been told to look out for cheat pains cuz inplant can cause blood clot in my lungs or if i cough up blood they want me to mix that an a mini pill to stop bleeding an use the both the reson i had inplant is cuz i forget to take pill
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Pregnancy: March 2014 Babies Community Resources